# SDR AALA202504110535

- Difficulty date: March 28, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N342PM
- Make and model: Boeing 737823
- Aircraft serial: 31269
- Aircraft time: 21,973 hours, 9,653 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD GALLEY RIGHT SIDE SERVICE DOOR GIRT BAR RETAINING CLIP CAME OFF. REMOVED AND REPLACED RELEASE STOP ASSEMBLY (AALA202504118352). PER AMM 25-66-01. REMOVED AND REPLACED HEAT SHRINK TUBING (AALA202504110535) ON AFFECTED END OF GIRT BAR. PER AARD 25-66-00-4. OPERTIONAL CHECK GOOD.
